# SDR 2A6R2025112574705

- Difficulty date: November 3, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N998AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0339
- Aircraft time: 10,203 hours, 37,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1022215
- Condition: Cracked
- Location: Zone 200
- Part time: 10,203 hours, 37,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1000 HR. INSPECTION, THE RH SIDE OF FRAME 7  IN THE TAIL CONE IS DAMAGED IN THE FORM OF A CRACK. THE CRACK IS LOCATED IN THE BEND RADIUS OF THE FLANGE NEAR THE LOWER RH OMEGA STRINGER AND IS REPORTED TO BE APPROXIMATELY 0.35 LONG. A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2025-3789, REV A DATED 23 NOV 2025.
